Fault detection and isolation of Fornasini-Marchesini 2D systems: A geometric approach
Author | Baniamerian, Amir |
Author | Meskin, Nader |
Author | Khorasani, Khashayar |
Available date | 2016-06-21T13:29:04Z |
Publication Date | 2014 |
Publication Name | 2014 Proceedings of the American Control Conference |
Resource | Scopus |
Citation | A. Baniamerian, N. Meskin and K. Khorasani, "Fault detection and isolation of Fornasini-Marchesini 2D systems: A geometric approach," 2014 American Control Conference, Portland, OR, 2014, pp. 5527-5533. |
ISSN | 0743-1619 |
Abstract | The fault detection and isolation (FDI) problem for discrete-time two-dimensional (2D) systems represented by the Fornasini-Marchesini model II is investigated in this work. It is shown that the sufficient conditions for solvability of the FDI problem that we have developed recently for the Roesser model is also applicable to this class of 2D systems. In this paper, we are mainly concerned with the necessary conditions. Two sets of necessary conditions for the solvability of the FDI problem are derived. The first necessary condition involves a new set of invariant subspaces that has no one-dimensional (1D) equivalency. The second set which is consistent with its equivalent 1D case is derived, generically (from the algebraic geometry point of view). A numerical example is also provided to illustrate the application of the results. |
Sponsor | NPRP grant No. 4-195-2-065 from the Qatar National Research Fund (a member of Qatar Foundation) |
Language | en |
Publisher | IEEE |
Subject | computability discrete time systems fault diagnosis multidimensional systems distributed parameter systems |
Type | Conference |
Pagination | 5527-5533 |
Files in this item
Files | Size | Format | View |
---|---|---|---|
There are no files associated with this item. |
This item appears in the following Collection(s)
-
Electrical Engineering [2811 items ]